# SDR AALA20130502016

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 38,953 hours, 18,598 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIT - INFLIGHT MEM-DFW.  CREW REPORTED ACCT UNABLE TO MAINTAIN CABIN PRESSURIZATION.  FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRESSURIZATION SELECT PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
